# SDR FDEA2020090852128

- Difficulty date: September 5, 2020
- Submitted: September 14, 2020
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 30,146 hours, 17,091 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A2577283600200
- Part serial: 0000
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 151SF IS CRACKED WITH MULTIPE DENTS.  FABRICATED FLOOR PANEL 151SF ON VTMAE TRAVELER NR T20/1510005, PER DWG SRZ-25-005 REV R MAJOR REPAIR.
